Face rash

Good morning 

I am new to the pacemaker club and had my pacemaker fitted in october 22 ,i would like to ask if anyone has encountered problem with red blotches on face around nose and jaw area .

I do not know if this has anything to do with the pacemaker but I have never had this type of rash before .

Thank you

 


5 Comments

rash

by new to pace.... - 2023-01-07 07:04:46

You should see a skin doctor or your GP can take a look at it.  Also it could be from the cold or wind.

new to pace

rash

by Tracey_E - 2023-01-07 09:29:58

It's not related to the pacer.

I had a similar reaction to medication. My daughter had a similar reaction to soap. 

Facial rash

by Persephone - 2023-01-07 18:29:25

Hi Peter - happy new year wishes to you. But your face rash doesn't sound very happy. Given the location you describe, could it be contact dermatitis, perhaps as result of using a new skin care product or laundry detergent, or from blowing your nose a lot due to winter conditions? Could be from kissing someone with a bristly beard, too (personal knowledge there). I can't use any scented products on my skin or on fabrics that come in contact with my skin. It's limiting, but my rashes are down. Could also be a reaction to something you ingested. Allergic reactions, even to something you've had no trouble with in the past, can emerge at any time - that's just the way our bodies work.

A dermatologist can help diagnose and treat the issue - here in my area of the US the lead time is long to see a derm, however, so maybe your GP is the place to start. 

Dermatologist

by Lavender - 2023-01-07 19:31:15

It's not your pacemaker. The wait time in USA is 4-6 weeks to see a dermatologist, however, you can be seen sooner if need be -by a telemedicine visit. You can also take a selfie and send it to them or your primary care doctor for evaluation. Probably can do the same in the UK. Hope you get it cleared up real soon. 

On a blood thinner?

by Daedalus - 2023-01-07 22:28:58


Some blood thinners list rashes as possible side effects.  I'm on Xarelto and it's mentioned for that one. Take any?  

You know you're wired when...

You have a new body part.

Member Quotes

Think positive and go out and take on the world.